# SDR DALA2023120810050

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 92,751 hours, 42,962 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

0673 SHIP FUSELAGE / SKIN / FWD LOWER ATG4 ANTENNA / REMOVAL. CORRECTIVE ACTION: REF ERA 614165-14. (0098603)
